# SDR REXA2018061170477

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 23,989 hours, 16,657 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Inoperative
- Location: F/A Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BLUE AND YELLOW CALL LIGHTS IN THE MID CABIN DO NOT FUNCTION.  PERFORMED AN OPS CHECK OF THE INTERPHONE FA CALL LIGHTS IAE AMM 23-31-07. OPS CHECK GOOD.
